# SDR IPXA2022040580878

- Difficulty date: March 14, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: A57244306203
- Part serial: NA
- Condition: Damaged
- Location: #5 Track R/Hwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300R/H WING #5 TRACK I/B RIB NOSE REQIURES REPLACEMENTREMOVED,FABRICATED AND INSTALLED IAW SRM 51-40-21
